Lowering of Jakavi dosage and eczema

My Jakavi was reduced from 10mg bid to 5mg bid 3 weeks ago. For the last 10 days my arms and legs have been covered with itchy red dry skin, my SCT doctor thinks it may be a form of eczema brought on by the reduction in Jakavi dosage. Anyone else experience this sort of thing?

ps I have been prescribed Jakavi for its GvHD/immunosuppression properties not for spleen 'reduction'.

Thanks for your help

Crapaud

4 Replies

oldestnewest
  • Interesting: also on Jakavi and have similar problems - GP diagnosed cellulitis on a particularly bad attack as I had a temperature, but haem thinks some sort of allergy, I don't know, keeps erupting on my legs, hot too. I started on a higher dose of Jakavi but only for a few weeks however, the suspected cellulitis episode was shortly after this. Thanks will follow up

  • Thanks Jane for the feedback.

    Are you using Jakavi in its 'standard use - ET/PV/MF' or other.

    Initially I was on 20mg bid for 4months, gradually being brought down to 5mg bid over the last 3 months. Been put back up to 10mg yesterday to see if that resolves the issue. I will be seeing a dermatologist for a biopsy.

    Keep you posted.

    Have a nice day

    Crapaud

  • I have MF with enlarged spleen, high risk category. Was on 15mg x 2 per day then down to 10mg x2.

    Would welcome more news when u have it: never occurred to any of us that it was connected to Jakavi.

    Jane

  • I'll let you know in a couple of weeks if the change makes a difference.

    In my case the doctor thinks my 'rash' is not due to the Jakavi itself but due to the reduction in the level of immuno-suppressers through the lowering of my Jakavi dose. (I had a SCT and subsequent GvHD so am relatively sensitive to immunosuppressive changes).

    Gary

You may also like...